Works matching DE "MATHEMATICAL combinations"
Results: 1537
THE EUCLIDEAN DISTANCE APPROACH TO CONTINUOUS UTILITY FUNCTIONS.
- Published in:
- Quarterly Journal of Economics, 1991, v. 106, n. 3, p. 975, doi. 10.2307/2937938
- By:
- Publication type:
- Article
Fluorination/Torrefaction Combination to Further Improve the Hydrophobicity of Wood.
- Published in:
- Macromolecular Chemistry & Physics, 2019, v. 220, n. 14, p. N.PAG, doi. 10.1002/macp.201900041
- By:
- Publication type:
- Article
Cost-sensitive learning based on Bregman divergences.
- Published in:
- Machine Learning, 2009, v. 76, n. 2-3, p. 271, doi. 10.1007/s10994-009-5132-8
- By:
- Publication type:
- Article
Quantum Quasi-Shuffle Algebras.
- Published in:
- Letters in Mathematical Physics, 2010, v. 92, n. 1, p. 1, doi. 10.1007/s11005-010-0382-8
- By:
- Publication type:
- Article
Relationships Between Two Approaches: Rigged Configurations and 10-Eliminations.
- Published in:
- Letters in Mathematical Physics, 2009, v. 89, n. 1, p. 51, doi. 10.1007/s11005-009-0318-3
- By:
- Publication type:
- Article
Investigation of a combination of novel polyphosphoramide and boron-containing compounds on the thermal and flame-retardant properties of polystyrene.
- Published in:
- Journal of Polymer Research, 2012, v. 19, n. 2, p. 1, doi. 10.1007/s10965-011-9763-7
- By:
- Publication type:
- Article
A generalization of Lehmann’s Theorem on the comparison of uniform location experiments.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 107, n. 4, p. 329, doi. 10.1007/s10474-005-0200-4
- By:
- Publication type:
- Article
The modulus of non-differentiability of a Brownian motion in l<sub>p</sub>.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 3, p. 175, doi. 10.1023/B:AMHU.0000049285.41031.1d
- By:
- Publication type:
- Article
Uniquely C-Saturated Graphs.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 2, p. 189, doi. 10.1007/s00373-011-1038-x
- By:
- Publication type:
- Article
Hadwiger Number and the Cartesian Product of Graphs.
- Published in:
- Graphs & Combinatorics, 2008, v. 24, n. 4, p. 291, doi. 10.1007/s00373-008-0795-7
- By:
- Publication type:
- Article
A Degree Constraint for Uniquely Hamiltonian Graphs.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 4, p. 433, doi. 10.1007/s00373-006-0666-z
- By:
- Publication type:
- Article
Graphs of Large Girth with Prescribed Partial Circular Colourings.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 1, p. 119, doi. 10.1007/s00373-004-0596-6
- By:
- Publication type:
- Article
A Note on the Shortness Coefficient and the Hamiltonicity of 4-Connected Line Graphs.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 1, p. 137, doi. 10.1007/s00373-004-0595-7
- By:
- Publication type:
- Article
3-Wise Exactly 1-Intersecting Families of Sets.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 1, p. 71, doi. 10.1007/s00373-004-0592-x
- By:
- Publication type:
- Article
Vertices of Degree 5 in a Contraction Critically 5-connected Graph.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 1, p. 27, doi. 10.1007/s00373-004-0591-y
- By:
- Publication type:
- Article
One-dimensional Tilings Using Tiles with Two Gap Lengths.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 1, p. 97, doi. 10.1007/s00373-004-0590-z
- By:
- Publication type:
- Article
Minimallyk-Edge-Connected Directed Graphs of Maximal Size.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 1, p. 39, doi. 10.1007/s00373-004-0588-6
- By:
- Publication type:
- Article
Spanning Trails Connecting Given Edges.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 1, p. 77, doi. 10.1007/s00373-004-0579-7
- By:
- Publication type:
- Article
Euler Tours of Maximum Girth in K<sub>2</sub><sub> n</sub><sub>+1</sub> and K<sub>2</sub><sub> n</sub><sub>,2</sub><sub> n</sub>.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 1, p. 107, doi. 10.1007/s00373-004-0578-8
- By:
- Publication type:
- Article
Systematic construction of global socioeconomic pathways using internally consistent element combinations.
- Published in:
- Climatic Change, 2014, v. 122, n. 3, p. 431, doi. 10.1007/s10584-013-0908-z
- By:
- Publication type:
- Article
CHARACTERIZING CLIMATE-CHANGE UNCERTAINTIES FOR DECISION-MAKERS.
- Published in:
- Climatic Change, 2004, v. 65, n. 1/2, p. 1, doi. 10.1023/B:CLIM.0000037561.75281.b3
- By:
- Publication type:
- Article
Approximation in L by linear combinations of the indicators of balls.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 1, p. 39, doi. 10.1007/s10958-016-3009-5
- By:
- Publication type:
- Article
On Gasparyan's Inequality.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 2, p. 304, doi. 10.1007/s10958-015-2249-0
- By:
- Publication type:
- Article
Stable estimators of inverse covariance matrices.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 6, p. 983, doi. 10.1007/s10958-013-1241-9
- By:
- Publication type:
- Article
Interpolation by solutions to linear differential equations.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 3, p. 383, doi. 10.1007/s10958-013-1194-z
- By:
- Publication type:
- Article
On the equivalence of Beukers-type and Sorokin-type multiple integrals.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 5, p. 561, doi. 10.1007/s10958-012-0655-0
- By:
- Publication type:
- Article
Towards finite-fold Diophantine representations.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 6, p. 745, doi. 10.1007/s10958-010-0179-4
- By:
- Publication type:
- Article
On the construction of bimodule resolutions with the help of the Happel lemma.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 3, p. 338, doi. 10.1007/s10958-010-0139-z
- By:
- Publication type:
- Article
More variations on the decomposition of transvections.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 3, p. 322, doi. 10.1007/s10958-010-0137-1
- By:
- Publication type:
- Article
Dennis-Vaserstein type decompositions.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 3, p. 331, doi. 10.1007/s10958-010-0138-0
- By:
- Publication type:
- Article
Computable ideals in I-algebras.
- Published in:
- Algebra & Logic, 2010, v. 49, n. 2, p. 103, doi. 10.1007/s10469-010-9082-9
- By:
- Publication type:
- Article
An independent system of identities for a variety of mono-Leibniz algebras.
- Published in:
- Algebra & Logic, 2010, v. 49, n. 2, p. 115, doi. 10.1007/s10469-010-9083-8
- By:
- Publication type:
- Article
Look like a statistical guru.
- Published in:
- Marketing Research, 2003, v. 15, n. 1, p. 5
- Publication type:
- Article
A Characterization of Combinatorial Demand.
- Published in:
- Mathematics of Operations Research, 2018, v. 43, n. 1, p. 222, doi. 10.1287/moor.2017.0859
- By:
- Publication type:
- Article
Recursive Inspection Games.
- Published in:
- Mathematics of Operations Research, 2016, v. 41, n. 3, p. 935, doi. 10.1287/moor.2015.0762
- By:
- Publication type:
- Article
Cost--Volume Relationship for Flows Through a Disordered Network.
- Published in:
- Mathematics of Operations Research, 2008, v. 33, n. 4, p. 769, doi. 10.1287/moor.1080.0327
- By:
- Publication type:
- Article
Bargaining Sets of Majority Voting Games.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 4, p. 857, doi. 10.1287/moor.1070.0275
- By:
- Publication type:
- Article
ADOPTING A PLURALITY VOTE PERSPECTIVE.
- Published in:
- Mathematics of Operations Research, 2002, v. 27, n. 1, p. 45, doi. 10.1287/moor.27.1.45.340
- By:
- Publication type:
- Article
SUBSET COMPARISONS FOR ADDITIVE LINEAR ORDERS.
- Published in:
- Mathematics of Operations Research, 2002, v. 27, n. 1, p. 227, doi. 10.1287/moor.27.1.227.339
- By:
- Publication type:
- Article
ON THE INVARIANCE PRINCIPLE FOR THE FIRST PASSAGE TIME.
- Published in:
- Mathematics of Operations Research, 1994, v. 19, n. 4, p. 946, doi. 10.1287/moor.19.4.946
- By:
- Publication type:
- Article
AN N SERVER CUTOFF PRIORITY QUEUE WHERE ARRIVING CUSTOMERS REQUEST A RANDOM NUMBER OF SERVERS.
- Published in:
- Management Science, 1989, v. 35, n. 5, p. 614, doi. 10.1287/mnsc.35.5.614
- By:
- Publication type:
- Article
ON THE MAINTENANCE OF SYSTEMS COMPOSED OF HIGHLY RELIABLE COMPONENTS.
- Published in:
- Management Science, 1989, v. 35, n. 5, p. 551, doi. 10.1287/mnsc.35.5.551
- By:
- Publication type:
- Article
AN EMPIRICAL EVALUATION OF ALTERNATIVE FORECASTING COMBINATIONS.
- Published in:
- Management Science, 1987, v. 33, n. 10, p. 1267, doi. 10.1287/mnsc.33.10.1267
- By:
- Publication type:
- Article
ANOTHER LOOK AT AN AXIOMATIC APPROACH TO EXPERT RESOLUTION.
- Published in:
- Management Science, 1986, v. 32, n. 3, p. 303, doi. 10.1287/mnsc.32.3.303
- By:
- Publication type:
- Article
EXPERT RESOLUTION.
- Published in:
- Management Science, 1986, v. 32, n. 3, p. 298, doi. 10.1287/mnsc.32.3.298
- By:
- Publication type:
- Article
CONJOINT ANALYSIS: A COMPARATIVE ANALYSIS OF SPECIFICATION TESTS FOR THE UTILITY FUNCTION.
- Published in:
- Management Science, 1983, v. 29, n. 12, p. 1393, doi. 10.1287/mnsc.29.12.1393
- By:
- Publication type:
- Article
AN OPTIMAL INVENTORY MODEL FOR THE INTERMEDIATE ECHELON WHEN REPAIR IS POSSIBLE.
- Published in:
- Management Science, 1975, v. 21, n. 6, p. 638, doi. 10.1287/mnsc.21.6.638
- By:
- Publication type:
- Article
A STOCHASTIC MODEL FOR ADAPTIVE BEHAVIOR IN A DYNAMIC SITUATION.
- Published in:
- Management Science, 1971, v. 17, n. 7, p. 484, doi. 10.1287/mnsc.17.7.484
- By:
- Publication type:
- Article
DETECTING "SMALL" MEAN SHIFTS IN THE TIME SERIES.
- Published in:
- Management Science, 1970, v. 17, n. 3, p. 189, doi. 10.1287/mnsc.17.3.189
- By:
- Publication type:
- Article
WHEN A QUEUE LOOKS THE SAME TO AN ARRIVING CUSTOMER AS TO AN OBSERVER.
- Published in:
- Management Science, 1970, v. 17, n. 3, p. 140, doi. 10.1287/mnsc.17.3.140
- By:
- Publication type:
- Article